# SDR SWAA2021102632481

- Difficulty date: October 22, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737
- Aircraft serial: 29802
- Aircraft time: 76,289 hours, 44,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LOWER EMERGENCY EXIT SIGN NEXT TO RIGHT FORWARD OVERWING EXIT DOOR FELL OFF ; / [01] REMOVED AND REPLACED LIGHT NEXT TO RIGHT OVER WING EMERGENCY EXIT PER AMM 33-51-04
